# SDR SWAA2023051229329

- Difficulty date: April 19, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES DAMAGE AT BAFFLE UNDER 'Z' CHANNEL RBL 21; STA 400 - 420<[01] REMOVED;LOCATED AND DRILL AND INSTALLED NEW BAFFLE AT FWD CARGO BETWEEN STA 400-STA420 RBL21 AS PER SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0;[02] VERIFIED STEP 1
